# SDR S9BA20110004

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: CFBBW
- Make and model: Dhav DHC6300
- Aircraft serial: 588
- Aircraft time: 35,412 hours, 47,581 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Doubler
- Condition: Corroded
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXHAUST TRAIL DOUBLER CORRODED WS 131 AND WS 90.6 IS THE CENTER OF THE CORROSION. REPAIRED IAW EO-CFBBW-5-31-11, SRM 57-30, AND RD-57-213.
